# SDR CA031203005

- Difficulty date: November 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Aircraft time: 1,117 hours
- Engine: Lyc O320A2B
- Propeller: Mcauly 1C172AGM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: O320A2B
- Condition: Loose
- Location: Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOW OIL PRESSURE AND SMOKE. LANDED OFF AIRPORT TO MINIMIZE POSSIBLE DAMAGE TO ENGINE. NO LOSS OF POWER. INSPECTION REVEALED A LOOSE OIL PRESSURE LINE AT ENGINE. THE TECHNICAL RECORDS SHOWED NO INDICATION OF WORK BEING CARRIED OUT IN THAT AREA. THE LINE WAS REMOVED AND INSPECTED NO DAMAGE WAS FOUND. RE-INSTALLATION AND CLEANING OF THE ENGINE COMPARTMENT WAS CARRIED OUT.  BOTH OIL FILTER AND SUCTION SCREEN REMOVED AND INSPECTED NO PROBLEM FOUND. ENGINE FILLED WITH AEROSHELL 15W50 AND GROUND RUN CARRIED OUT NO LEAKS AIRCRAFT RETURNED TO SERVICE. SUBSEQUENT OIL FILTER AND SUCTION SCREEN INSPECTION CARRIED OUT TWICE IN 10 HRS WITH NO PROBLEM FOUND.
